# SDR USAA2009061691487

- Difficulty date: June 7, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,087 hours, 43,208 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - EXFOLIATION CORROSION ON KEEL BEAM CHORD AT BS 520, S28L.  REPAIRED KEEL BEAM CHORD AT BS 520, S28L IAW US AIRWAYS EA 112938.
